Следене
Gradimir V. Milovanovic
Gradimir V. Milovanovic
Professor of Mathematics, Academician of the Serbian Academy of Sciences and Arts
Потвърден имейл адрес: mi.sanu.ac.rs - Начална страница
Заглавие
Позовавания
Позовавания
Година
Topics in polynomials: extremal problems, inequalities, zeros
GV Milovanovic, DS Mitrinovic, TM Rassias
World Scientific, Singapore, 1994
10111994
Interpolation processes: Basic theory and applications
G Mastroianni, GV Milovanović
Springer, 2008
4462008
The mathematica package “OrthogonalPolynomials”
AS Cvetkovic, GV Milovanovic
Facta Univ. Ser. Math. Inform 19, 17-36, 2004
1542004
Analytic number theory, approximation theory and special functions
GV Milovanović, MT Rassias
Honor of Hari M. Srivastava, 2014
1372014
Special classes of polynomials
GB Djordjevic, GV Milovanovic
University of Nis, Faculty of Technology Leskovac, 2014
1362014
On generalization of the inequality of A. Ostrowski and some related applications
GV Milovanović, JE Pečarić
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 155-158, 1976
961976
Numerical calculation of integrals involving oscillatory and singular kernels and some applications of quadratures
GV Milovanović
Computers & Mathematics with Applications 36 (8), 19-39, 1998
891998
Some results on the extended beta and extended hypergeometric functions
MJ Luo, GV Milovanovic, P Agarwal
Applied Mathematics and Computation 248, 631-651, 2014
872014
Numerical analysis
GV Milovanovic
Naucna knjiga, Beograd, 1991
801991
Polynomials orthogonal on the semicircle
W Gautschi, GV Milovanović
Journal of Approximation Theory 46 (3), 230-250, 1986
801986
Special classes of orthogonal polynomials and corresponding quadratures of Gaussian type
GV Milovanovic, AS Cvetkovic
Mathematica Balkanica, 2012
772012
Quadratures with multiple nodes, power orthogonality, and moment-preserving spline approximation
GV Milovanović
Journal of computational and applied mathematics 127 (1-2), 267-286, 2001
722001
On generalized Stirling numbers and polynomials
NP Cakic, GV Milovanovic
Math. Balk 18, 241-248, 2004
712004
Shape preserving approximations by polynomials and splines
LM Kocić, GV Milovanović
Computers & Mathematics with Applications 33 (11), 59-97, 1997
661997
Gaussian quadrature involving Einstein and Fermi functions with an application to summation of series
W Gautschi, GV Milovanović
Mathematics of computation 44 (169), 177-190, 1985
661985
S-orthogonality and construction of Gauss-Turán-type quadrature formulae
W Gautschi, GV Milovanovic
Journal of computational and applied mathematics 86 (1), 205-218, 1997
641997
On the convergence order of a modified method for simultaneous finding polynomial zeros
GV Milovanović, MS Petković
Computing 30 (2), 171-178, 1983
641983
On an optimal quadrature formula in the sense of Sard
AR Hayotov, GV Milovanović, KM Shadimetov
Numerical Algorithms 57 (4), 487-510, 2011
572011
Polynomials orthogonal on the semicircle, II
W Gautschi, HJ Landau, GV Milovanović
Constructive Approximation 3, 389-404, 1987
551987
Generating functions for special polynomials and numbers including Apostol-type and Humbert-type polynomials
G Ozdemir, Y Simsek, GV Milovanović
Mediterranean Journal of Mathematics 14, 1-17, 2017
542017
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20